JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 3, Article 77
Generalizations of a Class of Inequalities for Products

    Authors: Shan-He Wu, Huan-Nan Shi,  
    Keywords: Inequality, Product, Arithmetic-geometric mean inequality, Jensen's inequality.  
    Date Received: 20/01/04  
    Date Accepted: 05/07/04  
    Subject Codes:


    Editors: Feng Qi,  

In this paper, a class of inequalities for products of positive numbers are generalized.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login